# SDR QXEA200701346

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 15,143 hours, 15,183 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 42000332501
- Part serial: 487
- Condition: Malfunctioned
- Part time: 10,691 hours, 10,083 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2316: WHILE TAXING OUT, YAW DAMPER WOULD NOT ENGAGE ALONG WITH RECEIVING A PITCH MISMATCH ON THE FLIGHT DIRECTORS.  COMMAND BARS WERE SPLIT (5 DEG ON CA SIDE/10 DEG ON FO SIDE) MAINTENANCE REMOVED AND REPLACED NR 2 AHRS IAW MTC 6342101.  OPS CHECK GOOD.  PITCH MISMATCH GONE.  FD BARS MATCH AND YAW DAMPER ENGAGES.  AIRCRAFT PLACARD AND STATUS ARE NOW CAT III.  MTX CONTROL WAS NOTIFIED.  RSI PLACARDS REMOVED (373249).  AIRCRAFT RETURNED TO SERVICE.
